# SDR REXA2017040400440

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 7,585 hours, 5,170 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 HAS CORROSION SPOTS BETWEEN FRAMES 319.70 TO JUST FWD OF FRAME 310, IN THE FWD E & E BAY. OUT OF LIMITS. REPAIRED STR 27 IAW EA CRJ953-05486 REV IR.
